# SDR SWAA2021102723711

- Difficulty date: September 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Wing Nr 6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH L/E SLAT #6; OUTBOARD TRACK UPPER SURFACE CORRODED. ; / [01] DEACTIVATED LEADING EDGE FLAPS AND SLATS IAW AMM 27-81-00-040-801.; [02] REMOVED #6 MAIN SLAT TRACK IAW AMM 27-81-21-000-801.; [03] DISCONNECTED LWR ROD END TO #6 MAIN SLAT ACTUATOR IAW AMM 27-81-21-000-802 STEP 4.E.(6)(A) NOTE.; [04] REMOVED PANEL AT SLAT STA. 458.50 IAW AMM 27-81-21-000-801 STEP 4.E.(3).; [05] INSTALLED NEW #6 MAIN SLAT TRACK IAW AMM 27-81-21-400-802 STEPS 5G(1)-(2)(A)3); 5G(3)-(6)(A)2). ALL TORQUES AND SAFETIES VERIFIED AND ALL CLEARANCE CHECKS ALSO VERIFIED. PRIOR TO INSTALLATION OF #6 MAIN SLAT TRACK RECEIVED AN OK TO INSTALL SLAT TRACK. CAL TOOLS USED: ATS2321 S/N: 0119121014 DUE: 05/2022  PER2148 S/N: 0420503937 DUE: 02/2022; [06] CHECK ADJUSTMENT AS REQUIRED AND PERFORM LEADING EDGE FLAP AND SLAT SYSTEM OPERATION WITH PRIMARY CONTROL OF #6 SLAT; [07] VERIFIED STEPS 1-5 AND CORRECTIVE ACTION 5; [08] ENTERED PART AND MEASURMENT INFORMATION; [09] CHECKED ADJUSTMENT OF #6 SLAT AND PERFORMED LEADING EDGE FLAP AND SLAT SYSTEM OPERATION WITH PRIMARY CONTROL PER AMM 21-81-21-400-802 STEP 5G(7)-(10). CHECKS GOOD; [10] VERIFIED ADJUSTMENT AND OPERATION OF #6 SLAT PER AMM 21-81-21-400-802 STEP 5G(7)-(10). CHECKS GOOD
